# SDR ASAA0956504

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 12,361 hours, 3,614 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE LIGHT DOES NOT ILLUMINATE DURING TEST WITH DETECTOR SWITCH IN NORMAL.  TESTS OK IN THE "A" POSITION.  PERFORMED FIM TASK 26 16 00 810 804 FOUND FAULT ON SMOKE DETECTOR B1.  REMOVED AND REPLACED B1 SMOKE DETECTOR PER M/M 26 16 01.  OPS CHECK GOOD.
